# SDR UALA2011051002308

- Difficulty date: May 10, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 73,742 hours, 21,301 cycles
- Engine: Pwa PW2037
- System (JASC): 2822 · Fuel Boost Pump
- Part: Actuator
- Part number: S343T00339
- Part serial: 207
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT (UPPER) FUEL XFEED SWITCH 'VALVE' LIGHT INOPERATIVE.  MM COMMENTS:  TOP FUEL CROSSFEED VALVE LIGHT DOES NOT COME ON WHEN ACTUATED.  LIGHT INOP, CONFIRMED OPERATION PER MEL.  FOUND WRONG SWITCH INSTALLED.  NEEDS LENS CAP 563-3644, MASTER MODULE 563-3385 & CIRCUIT CARD 563-3969. LENS CAP NON STOCK SEATTLE. POST COA 505010. FWD CROSS FEED VALVE LIGHT IS INTERMITTENT.  NEEDS SAME PARTS AS AFT CROSSFEED VALVE.  LENS CAP NON-STOCK SEATTLE. VERIFIED BOTH CROSSFEED VALVES OPERATE PER MEL.  REPLACED ACT PER MM.  LIGHT AND ACT OPS CHECK OK NOW.
